# SDR FDEA202210212636

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 75,424 hours, 29,672 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIEW FROM FWD CARGO COMPT. MAIN CARGO FLOOR BEAM AT BS 580 LBL 45 HAS CRACK. REPAIRED FLOOR BEAM AT STA 580 LBL 45 IAW EA TF-5310-T0370825 PT1. FUSELAGE -   MAINFRAME- FLOOR BEAM AT STA 580 AND LBL 45 CRACKED - REPAIR PER DRAWING SR57-53-  004.   MAJOR REPAIR
